Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A new family in the stable homotopy groups of spheres
HTML articles powered by AMS MathViewer

by Xiugui Liu and Jianming Xiao
Proc. Amer. Math. Soc. 151 (2023), 2241-2251
DOI: https://doi.org/10.1090/proc/16286
Published electronically: February 28, 2023

Abstract:

In this paper, the nontriviality of homotopy elements $\beta _1\varrho _s$ in the $p$-primary component of stable homotopy groups of spheres is shown by virtue of the Adams spectral sequence and the May spectral sequence, where $\varrho _s$ is represented by $b_0g_{0}\widetilde {\gamma }_{s}$ in the Adams spectral sequence, $p$ is a prime number greater than $5$, and $3\leq s<p$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 55Q45, 55T10
  • Retrieve articles in all journals with MSC (2020): 55Q45, 55T10
Bibliographic Information
  • Xiugui Liu
  • Affiliation: School of Mathematical Sciences and LPMC, Nankai University, No. 94 Weijin Road, Nankai District, 300071 Tianjin, Peopleโ€™s Republic of China
  • Email: matlxg@126.com
  • Jianming Xiao
  • Affiliation: School of Mathematics, Renmin University of China, No. 59 Zhongguancun Street, Haidian District Beijing, 100872 Beijing, Peopleโ€™s Republic of China
  • Email: xiaojianming@ruc.edu.cn
  • Received by editor(s): June 6, 2022
  • Received by editor(s) in revised form: August 15, 2022, August 17, 2022, and August 18, 2022
  • Published electronically: February 28, 2023
  • Additional Notes: The first author was supported in part by the National Natural Science Foundation of China (Grant No. 12171165) and Tianjin Natural Science Foundation (Grant No. 19JCYBJC30200). Both authors contributed equally to this paper and are listed in alphabetical order.
  • Communicated by: Julie Bergner
  • © Copyright 2023 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 151 (2023), 2241-2251
  • MSC (2020): Primary 55Q45, 55T10
  • DOI: https://doi.org/10.1090/proc/16286
  • MathSciNet review: 4556214